Instructions / Instruction for use: Children's TylenolI want this, give me price
Active substance Paracetamol
ņ“’ N02BE01 Paracetamol
Nosological classification (ICD-10)
R07.0 Sore throat
A sharp pain in the throat, Sore throat
R50 Fever of unknown origin
Malignant hyperthermia, Hyperthermia malignant
Pain in the head, Cephalgia, Pain with sinusitis, Pain in the back of the head, Painful headache, Headache of vasomotor genesis, Headache of vasomotor origin, Headache with vasomotor disorders, Headache, Neurological headache, Serial headache
R52.2 Other constant pain
Pain syndrome, rheumatic origin, Pain at vertebral lesions, Pain in the chamber, Pain for burns, Pain syndrome weak or moderate, Perioperative pain,Moderate to severe pain, Moderately or weakly expressed pain syndrome, Moderate to severe pain, Ear pain of otitis, Neuropathic pain, neuropathic pain
Composition and form of release
0.8 ml drops for oral administration contain paracetamol 80 mg; in bottles of 15 ml, in a box 1 bottle complete with a pipette.
Pharmacological action - antipyretic, analgesic.
Inhibits cyclooxygenase, inhibits the synthesis of PG, reduces the excitability of the center of thermoregulation of the hypothalamus, increases heat transfer.
After a single dose, the effect lasts 4-5 hours.
Pains of weak and moderate intensity (including with teething, removal of tonsils, during vaccinations); fever for colds, runny nose.
Hypersensitivity, expressed violations of the liver and kidneys, blood diseases, deficiency of glucose-6-phosphate dehydrogenase.
Nausea, abdominal pain, allergic reactions (skin rash, itching, urticaria).
Dosing and Administration
Inside, every 4 hours, but no more than 5 times a day. Children under 2 years of age are given drops in the mouth or given with baby food: up to 3 months (body weight 2.5-5.4 kg) - as prescribed by the doctor, 4-11 months (body weight 5.5-7.9 kg ) - 0.8 ml, 12-23 months (8.0-10.9 kg) - 1.2 ml, 24-36 months (11.0-15.9 kg) - 1.6 ml.
Occurs at doses of 150 mg / kg and above taken in a short period of time. It is manifested by pallor, nausea, vomiting, increased sweating, tenderness in the liver.
Treatment: gastric lavage (induction of vomiting), administration of acetylcysteine, symptomatic agents.
Do not exceed the therapeutic dosage and use more than 5 days for pain and 3 days as an antipyretic. Do not take with other drugs containing paracetamol.
At a temperature of 15-30 į C.
Keep out of the reach of children.
Do not use after the expiry date printed on the package.